MAUDE Adverse Event Report: MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION S7 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT

MEDTRONIC NAVIGATION, INC. (LOUISVILLE) STEALTHSTATION S7 SYSTEM; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Model Number S7
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/05/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient information not provided due to japanese patient privacy regulations.A medtronic representative went to the site to test the equipment.Testing revealed that the computer of the navigation system was replaced to restore functionality.The system then passed the system checkout and was found to be fully functional.The computer for the navigation system has not been received by the manufacturer for evaluation.Device manufacturing date is unavailable.
 
Event or Problem Description
Medtronic received information that, while in a spinal fusion, the navigation system displayed no signal on the monitor following registration.Restarting the navigation system did not restore functionality.The surgeon opted to complete the procedure without the use of the navigation system.There was a reported delay to the procedure of less than 1 hour due to this issue.There was no reported impact on patient outcome.No additional information was provided.
 
Additional Manufacturer Narrative
The computer for the navigation system was returned to the manufacturer for evaluation.It was noted that the computer would power cycle without prompt form the user.It was noted that after re-seating the ram, the unit functioned as designed.The hardware investigation found that the reported event was related to a hardware issue.This issue was documented in a medtronic navigation hardware anomaly tracking database.

Brand Name
STEALTHSTATION S7 SYSTEM
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
MEDTRONIC NAVIGATION, INC. (LOUISVILLE)
826 coal creek circle
louisville CO 80027
MDR Report Key7656990
Report Number1723170-2018-03099
Device Sequence Number176463
Product Code HAW
UDI-Device Identifier00643169505735
UDI-Public00643169505735
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K050438
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/30/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model NumberS7
Device Catalogue Number9733857
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/09/2018
Initial Date Received by Manufacturer 06/05/2018
Supplement Date Received by Manufacturer07/12/2018
Initial Report FDA Received Date07/02/2018
Supplement Report FDA Received Date07/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1